MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Model Number A-SERIES LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the light handle of their harmonyair a-series surgical lighting system detached.The light handle did not fall but remained connected to and supported by the wires within the assembly.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
Investigation of the reported event is in process; a follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the harmonyair a-series surgical lighting system and found the snap ring that helps to secure the light handle to the lighthead was not seated correctly.Upon further investigation, the technician determined that the snap ring was damaged causing it to not properly engage into its designated groove, which allowed for the light handle to rotate freely and resulted in the reported event.A replacement unit was installed.The technician tested the unit, confirmed it to be operating according to specification, and placed it in service.The device history record was reviewed and confirmed that the device was manufactured to specifications; no abnormalities were noted.No additional issues have been reported.

Brand Name
HARMONYAIR
Common Device Name
HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23621848
Report Number1043572-2025-00106
Device Sequence Number13029727
Product Code FSY
UDI-Device Identifier00724995190354
UDI-Public(01)00724995190354(11)240820
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-SERIES LIGHTING SYSTEM
Device Catalogue NumberLAS000030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown